IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev CPSY Conf / Next CPSY Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Computer Systems (CPSY) [schedule] [select]
Chair Tsutomu Yoshinaga (Univ. of Electro-Comm.)
Vice Chair Akira Asato (Fujitsu), Yasuhiko Nakajima (NAIST)
Secretary Koji Nakano (Hiroshima Univ.), Hidetsugu Irie (Univ. of Electro-Comm.)
Assistant Hiroaki Inoue (NEC), Takeshi Ohkawa (Utsunomiya Univ.)

Conference Date Fri, Nov 8, 2013 09:00 - 18:05
Topics  
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Fri, Nov 8 AM 
09:00 - 10:20
(1) 09:00-09:20 Low Energy Consumption Oriented Heterogeneous Clustered Processor by Renewing A Part of Register Value CPSY2013-39 Shoma Kawai, Ryotaro Kobayashi (Toyohashi Univ. of Tech.), Hajime Shimada (Nagoya Univ.)
(2) 09:20-09:40 Evaluation of a Dependable Interrupt Interface by Bundled Interrupt Request Lines CPSY2013-40 Hayato Nomura (Toyohashi Univ. of Tech.), Hajime Shimada (Nagoya Univ.), Ryotaro Kobayashi (Toyohashi Univ. of Tech.)
(3) 09:40-10:00 The Approximate String Matching on the Hierarchical Memory Machine, with Performance Evaluation CPSY2013-41 Man Duhu, Koji Nakano, Yasuaki Ito (Hiroshima Univ.)
(4) 10:00-10:20 An Implementation of Hough Transform on the GPU CPSY2013-42 Norihiro Tomagou, Koji Nakano, Yasuaki Ito (Hiroshima Univ.)
  10:20-10:30 Break ( 10 min. )
Fri, Nov 8 AM 
10:30 - 11:50
(5) 10:30-10:50 The Real-time Feature Extraction Architecture for Colorectal Endoscopic Images with NBI Magnification CPSY2013-43 Tsubasa Mishima, Satoshi Shigemi, Anh-Tuan Hoang, Tetsushi Koide, Toru Tamaki, Bisser Raytchev, Kazufumi Kaneda, Yoko Kominami, Rie Miyaki, Taiji Matsuo, Shigeto Yoshida, Shinji Tanaka (Hiroshima Univ.)
(6) 10:50-11:10 The Real-time Type Classification Architecture for Colorectal Endoscopic Images with NBI Magnification CPSY2013-44 Satoshi Shigemi, Tsubasa Mishima, Yoshimasa Sakashita, Anh-Tuan Hoang, Tetsushi Koide, Toru Tamaki, Bisser Raytchev, Kazufumi Kaneda, Yoko Kominami, Rie Miyaki, Taiji Matsuo, Shigeto Yoshida, Shinji Tanaka (Hiroshima Univ.)
(7) 11:10-11:30 Pipeline Scanning Architecture for Traffic Sign Detection with Computation Reduction CPSY2013-45 Anh-Tuan Hoang, Masaharu Yamamoto, Mutsumi Omori, Tetsushi Koide (Hiroshima Univ.)
(8) 11:30-11:50 Real-Time Speed Traffic-Sign Recognition Architecture Using Local Feature Value CPSY2013-46 Masaharu Yamamoto, Anh-Tuan Hoang, Mutsumi Omori, Tetsushi Koide (Hiroshima Univ.)
  11:50-13:00 Break ( 70 min. )
Fri, Nov 8 PM 
13:00 - 14:35
(9) 13:00-13:45 [Invited Talk]
Massively Parallel Query Service on Google Cloud Platform CPSY2013-47
Kazunori Sato (Google)
  13:45-13:50 Break ( 5 min. )
(10) 13:50-14:35 [Invited Talk]
How perform Hardware and Software integrated appliance for BigData today CPSY2013-48
Tatsuya Ichishi (IBM)
  14:35-14:45 Break ( 10 min. )
Fri, Nov 8 PM 
14:45 - 15:45
(11) 14:45-15:05 A Proposal of Accelerator Coordination Architecture on Data Processing Infrastructure CPSY2013-49 Hideyuki Kawashima (Univ. of Tsukuba), Takefumi Miyoshi (e-trees)
(12) 15:05-15:25 The Evaluation of Flash-aware Linux Swap System CPSY2013-50 Hideyuki Tan (ALPHA SYSTEMS INC./JST), Hiroko Midorikawa (Seikei Univ./JST)
(13) 15:25-15:45 Fault Tolerant Backup System from File System to Object Storage CPSY2013-51 Etsutaro Akagawa, Jun Nemoto (Hitachi)
  15:45-15:55 Break ( 10 min. )
Fri, Nov 8 PM 
15:55 - 16:55
(14) 15:55-16:15 Tree-Based Consistency Maintenance Scheme for Peer-to-Peer File Sharing Systems CPSY2013-52 Taishi Nakashima, Satoshi Fujita (Hiroshima Univ.)
(15) 16:15-16:35 Peer-to-Peer AOI Management Scheme with Load Balancing of Master Peers CPSY2013-53 Yosuke Tamura, Satoshi Fujita (Hiroshima Univ.)
(16) 16:35-16:55 Peer-to-Peer Content Delivery System with Bounded Traffic Between Autonomous Systems CPSY2013-54 Ryota Kanzaki, Satoshi Fujita (Hiroshima Univ.)
  16:55-17:05 Break ( 10 min. )
Fri, Nov 8 PM 
17:05 - 18:05
(17) 17:05-17:25 Transparent Data Access and Dynamic Resource Sharing in Cloud Environments CPSY2013-55 Takuma Nakajima, Masato Yoshimi, Hidetsugu Irie, Tsutomu Yoshinaga (Univ. of Electro-Comm.)
(18) 17:25-17:45 Performance Fluctuation of Hadoop Jobs in the Clouds CPSY2013-56 Kento Aida, Omar Abdul-Rahman, Eisaku Sakane, Kazutaka Motoyama (NII)
(19) 17:45-18:05 Proposal and implementation of a deploy engine in consideration of cooperation between the virtual systems. CPSY2013-57 Kazuhiro Suzuki, Soichi Shigeta, Hiroyuki Yamashima, Noriyuki Fukuyama (FUJITSU LABORATORIES)

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
CPSY Technical Committee on Computer Systems (CPSY)   [Latest Schedule]
Contact Address Akira ASATO (FUJITSU)
TEL +81-44-754-3233, FAX +81-44-754-3214
E-: a 


Last modified: 2013-10-16 16:10:30


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to CPSY Schedule Page]   /  
 
 Go Top  Go Back   Prev CPSY Conf / Next CPSY Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan